Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the fixed point sets of smooth involutions
on the products of spheres

Author: Huajian Yang
Journal: Proc. Amer. Math. Soc. 124 (1996), 1941-1947
MSC (1991): Primary 57S17
MathSciNet review: 1307574
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we have, under some conditions on cohomology, that the fixed point set of a smooth involution on a product of spheres is of constant dimension.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 57S17

Retrieve articles in all journals with MSC (1991): 57S17

Additional Information

Huajian Yang
Affiliation: Department of Mathematics, Lehigh University, Bethlehem, Pennsylvania 18015; Department of Mathematics, South China Normal University, Guangzhou, People’s Republic of China, 510631

Keywords: Fixed points, involutions
Received by editor(s): September 22, 1993
Received by editor(s) in revised form: November 20, 1994
Communicated by: Thomas Goodwillie
Article copyright: © Copyright 1996 American Mathematical Society